MathSciNet Relay Station
MathSciNet bibliographic data
MR1361100 (96i:93056) 93D05 (15A60 93B25 93C55)
Gurvits, Leonid Stability of discrete linear inclusion. Linear Algebra Appl. 231 (1995), 47–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement